# SDR USAA980635

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479576
- Condition: Corroded
- Location: Bs 790-847
- Part time: 39,718 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION SURROUNDING NUTPLATE HOLES 1 INCH BY 57 INCH FROM BS 790 TO 847 RBL 20 WEB.  CORROSION TASK NR 53-202-01.  INSTALLED NEW WEB AND FILLER PER SRM 51-30-01.  (M)
